# SDR ASAA2014031107146

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,422 hours, 8,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 001090
- Condition: Failed
- Location: Flight Deck
- Part time: 49,924 hours, 20,153 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO'S MCDU FLASHES ON AND OFF WITH AN INTERMITTENT " FAIL " LIGHT.  ACFT GROUNDED. CONFIRMED DEFECT - RT MCDU HAS CONTINUOUS FAIL/REBOOT CYCLE.  R & R AND TESTED RT MCDU IAW MM 34-61-01-000-802/ MM 34-61-01-400-802.  OPS NORMAL.  VERIFIED MCDU OPS SOFTWARE 3463-SMI-001-02 INSTALLED.
